# SDR ASAA2016032816120

- Difficulty date: March 28, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 30,556 hours, 9,412 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PROGRESS, PAGE 1, RECEIVED THE FOLLOWING MESSAGES WHEN VNAV WAS SELECTED: "CHECK ALT TARGET AND "VNAV INVALID-PERFORMED".  ACFT GROUNDED.  PERFORMED FIM 34-61-TASK 801 BITE CHECK OF FMC, NO FAULTS FOUND.  CHECKED ACFT POWER SYS RESTORED.  SUSPECT INTERMITTENT FAULT.
